Publications

Journal Papers

1. C. Popescu, Y.S. Wong & B.K. Lee,  An Expert System for Predicting Non-Linear Aeroelastic Behaviour of an Airfoil, Journal of Sound and Vibration,Vol. 319, No. 3-5, pp. 1312-1329, 2009.(http://dx.doi.org/10.1016/j.jsv.2008.06.035).
2. C. Popescu & Y.S. Wong, Nested Monte Carlo EM algorithm for switching state-space models, IEEE Transactions on Knowledge and Data Engineering, Vol. 17, No. 12, pp. 1653-1664, 2005. [abstract]
3. C. Popescu & Y.S. Wong, A nonlinear statistical approach for aeroelastic response prediction, AIAA Journal of Guidance, Control, and Dynamics, Vol. 26, No. 4, pp. 565-572, 2003. [pdf]
4. C. Popescu, On a Gauss-Kuzmin type problem for the a-continued fractions, Romanian Journal of Pure and Applied Mathematics, Vol. 45, No. 6, pp. 993-1004, 2000.
5. C. Popescu, On the rate of convergence in Gauss’ problem for the nearest integer continued fraction expansion, Romanian Journal of Pure and Applied Mathematics, Vol. 44, No. 2, pp. 251-261, 1999.
6. C. Popescu, On the rate of convergence in Gauss’ problem for the continued fraction with odd partial quotients, Stud. Cerc. Mat., Vol. 49, No. 3-4, pp 231-244, 1997.
7. C. Popescu, Continued fractions with odd partial quotients: an approach in the spirit of Doeblin, Stud. Cerc. Mat., Vol. 49, No. 1-2, pp 107-117, 1997.
8. C. Popescu, Dynamic analysis of some relational data bases parameters, Annals of University of Bucharest, No. 45, pp. 39-48, 1996.